# SDR IPXA09554942

- Difficulty date: February 10, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143N536651
- Condition: Corroded
- Location: Bs 646-766
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 FWD CARGO BAY, RT FLOOR TO SIDEWALL SUPPORT, BS 646 TO 766 HAS CORROSION AT NUMEROUS FASTNER HOLES.  REMOVED RT FLOOR TP SIDEWALL SUPPORT FWD CARGO BAY BS 646- 766. DRILLED NEW SUPPORT, FABBED SPLICE ANGLES & INSTALLED IAW SRM 51-40-02-0G
